• Ash's Avatar

    Ash shared an experience

    Side Effects (Nausea/Vomiting)

    2 Comments
    • polgara's Avatar
      polgara

      HI Ash, I'm sorry to hear that your having nausea. What anti nausea meds are you on? Have you tried ginger ale? I had more of heartburn and was using prolisec. I would talk to you onc and see if he can change your anti nausea med. I always felt like I had to suck it up but you don't, if you're not feeling well talk to you doc. Hugs to you.

      almost 5 years ago
    • Mel's Avatar
      Mel

      I had that horribly on my every 3 week treatments my nurse said start taking nausea meds day before and just keep taking them. Of course once I had treatment 3 hrs later I was sicker than a dog!... lasted about 3 days and then would slowly get better I never thought you could get sick that much and yet still not have that much in you. I made it to work everyday but I brought a blanket to work to kneel and lay on when needed in the restroom. Wasn't fun. Hang in there, I sure feel for you... Big Hugs!!. :)

      almost 5 years ago
  • Ash's Avatar

    Ash shared an experience

    Side Effects (Flu-like symptoms (fever, chills, sweats))

  • Ash's Avatar

    Ash shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • Ash's Avatar

    Ash shared an experience

    Oh No (Diagnosed)

  • Ash's Avatar

    Ash shared a photo

    Wall_pic1

    My beautiful family :)

    2 Comments
    • FreeBird's Avatar
      FreeBird

      Beautiful crew. It looks like you like to make girls. Good luck with your treatment on Tuesday.

      almost 5 years ago
    • Lirasgirl33's Avatar
      Lirasgirl33

      What a wonderful family you have.

      almost 5 years ago
  • Ash's Avatar

    Ash started following

    User: kleslied